×

zbMATH — the first resource for mathematics

Existence et prolongement des solutions holomorphes des équations aux dérivées partielles. (Existence and prolongation of the holomorphic solutions of partial differential equations). (French) Zbl 0225.35008

MSC:
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
35B60 Continuation and prolongation of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bony, J.-M., Schapira, P.: Existence et prolongement des solutions analytiques des systèmes hyperboliques non stricts. C. R. Acad. Sc. Paris274, 86-89 (1972). · Zbl 0226.35054
[2] Bony, J.-M., Schapira, P.: Problème de Cauchy, existence et prolongement pour les hyperfonctions solutions des équations hyperboliques non strictes. C. R. Acad. Sc. Paris274, 188-191 (1972). · Zbl 0226.35053
[3] Grothendieck, A.: Produits tensoriels topologiques et espaces nucléaires. Memoirs of Amer. Math. Soc., Providence, 1955.
[4] Hörmander, L.: Linear partial differential operators. Berlin-Heidelberg-Göttingen: Springer 1963. · Zbl 0108.09301
[5] Hörmander, L.: An introduction to complex analysis in several variables. Princeton: Van Nostrand 1966. · Zbl 0138.06203
[6] Kiselman, C.O.: Prolongement des solutions d’une équation aux dérivées partielles à coefficients constants. Bull. Soc. Math. Fr.97, 329-356 (1969). · Zbl 0189.40502
[7] Leray, J.: Unformisation de la solution du problème linéaire analytique de Cauchy près de la variété qui porte les données de Cauchy. Bull. Soc. Math. Fr.85, 389-429 (1957). · Zbl 0108.09501
[8] Martineau, A.: Le ?Edge of the Wedge theorem? en théorie des hyperfonctions de Sato, Proc. Intern. Conf. on Functional Analysis, Tokyo 1969. Tokyo Univ. Press. 95-106 (1970).
[9] Sato, M.: Theory of hyperfunctions I et II. Journ. Fac. Sci. Univ. Tokyo,8, 139-193; 387-437 (1959-60). · Zbl 0087.31402
[10] Sato, M.: Regularity of hyperfunctions solutions of partial differential equations. Actes Congrès Intern. Math. Nice, T. 2, 1970.
[11] Schapira, P.: Théorie des hyperfonctions. Lecture Notes in Mathematics,126. Berlin-Heidelberg-New York: Springer 1970. · Zbl 0192.47305
[12] Schwartz, L.: Homomorphismes et applications complètement continues. C.R. Acad. Sc. Paris236, 2472 (1953). · Zbl 0050.33301
[13] Zerner, M.: Domaine d’holomorphic des fonctions vérifiant une équation aux dérivées partielles. C. R. Acad. Sci. Paris272, 1646 (1971).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.